Volume 9, Issue 3
Happy Birthday, Professor Feng Kang

DOI:

J. Comp. Math., 9 (1991), pp. 193-197

Published online: 1991-09

Preview Full PDF 61 982
Export citation
  • Abstract

The authors do not provide abstract for this article.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-9-193, author = {}, title = {Happy Birthday, Professor Feng Kang}, journal = {Journal of Computational Mathematics}, year = {1991}, volume = {9}, number = {3}, pages = {193--197}, abstract = {The authors do not provide abstract for this article.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9392.html} }
TY - JOUR T1 - Happy Birthday, Professor Feng Kang JO - Journal of Computational Mathematics VL - 3 SP - 193 EP - 197 PY - 1991 DA - 1991/09 SN - 9 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9392.html KW - AB - The authors do not provide abstract for this article.
. (1970). Happy Birthday, Professor Feng Kang. Journal of Computational Mathematics. 9 (3). 193-197. doi:
Copy to clipboard
The citation has been copied to your clipboard